# SDR CA050915005

- Difficulty date: September 15, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,005 hours
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 15J0408AE
- Condition: Loose
- Location: Fs 636
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICING A STRONG ODOR OF JET FUEL WAS NOTICED IN THE AFT EQUIPMENT BAY.  AFTER INVESTIGATION, THE TRANSFER FUEL LINE FROM THE TAIL TANK TO THE FUSELAGE AUXILIARY TANK WAS FOUND TO BE LEAKING.  THE WIGGINS FITTING ON THE TRANSFER ROTOR BURST FUEL LINE AT FS 636 WAS FOUND LOOSE.  WORK IN THE AREA WAS LAST PERFORMED ON MAY 14, 2005 WHEN ANOTHER AMO REPLACED THE TRANSFER ROTOR BURST FUEL LINE IN QUESTION.  NEW SEALS WERE INSTALLED, THE WIGGINS FITTING WAS TIGHTENED AND LEAK CHECKED.  AIRCRAFT WAS RETURNED TO SERVICE.
